Alert archive / Oklahoma / River Flood Advisories in 2019
River Flood Advisory 21, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at May 29, 2019, 1:56 PM CDT for Cherokee County, Oklahoma. It was in force for 57 hr.
The area
The outline as issued.
The facts
- Issued
- May 29, 2019, 1:56 PM CDT (18:56 UTC)
- Expired
- May 31, 2019, 10:59 PM CDT
- In force
- 57 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 10.91 ft at May 31, 2019, 12:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
536 WGUS84 KTSA 291856 FLSTSA Flood Advisory National Weather Service Tulsa OK 156 PM CDT Wed May 29 2019 ...The National Weather Service in Tulsa has issued a Flood Advisory for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County OKC021-300255- /O.NEW.KTSA.FL.Y.0021.190529T1856Z-190602T0300Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 156 PM CDT Wed May 29 2019 The National Weather Service in Tulsa has issued a * Flood Advisory for The Illinois River near Tahlequah. * At 1:30 PM Wednesday, the stage was 6.8 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river will rise to near 10.2 feet by early Friday afternoon, which is below flood stage. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. * Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
10 follow-up statements
376 WGUS84 KTSA 300138 FLSTSA Flood Advisory National Weather Service Tulsa OK 838 PM CDT Wed May 29 2019 ...The Flood Advisory continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County OKC021-300937- /O.CON.KTSA.FL.Y.0021.000000T0000Z-190602T0300Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 838 PM CDT Wed May 29 2019 The Flood Advisory continues for The Illinois River near Tahlequah * until Saturday evening, or until the advisory is cancelled. * At 8:30 PM Wednesday, the stage was 7.1 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river will rise to near 10.5 feet by Friday morning, which is below flood stage, then fall below 9.5 feet Saturday afternoon. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. * Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
091 WGUS84 KTSA 300803 FLSTSA Flood Advisory National Weather Service Tulsa OK 303 AM CDT Thu May 30 2019 ...The Flood Advisory continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County OKC021-301603- /O.CON.KTSA.FL.Y.0021.000000T0000Z-190602T0300Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 303 AM CDT Thu May 30 2019 The Flood Advisory continues for The Illinois River near Tahlequah * until Saturday evening, or until the advisory is cancelled. * At 2:30 AM Thursday, the stage was 7.8 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river will rise to near 10.5 feet by Friday morning, which is below flood stage, then fall below 9.5 feet Saturday morning. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. * Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
964 WGUS84 KTSA 301526 FLSTSA Flood Advisory National Weather Service Tulsa OK 1026 AM CDT Thu May 30 2019 ...The Flood Advisory is cancelled for the following rivers in Oklahoma... Flint Creek near Kansas affecting Cherokee and Delaware Counties ...The Flood Advisory continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County OKC021-302325- /O.CON.KTSA.FL.Y.0021.000000T0000Z-190602T0300Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1026 AM CDT Thu May 30 2019 The Flood Advisory continues for The Illinois River near Tahlequah * until Saturday evening. * At 9:30 AM Thursday, the stage was 8.6 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river will rise to near 10.6 feet late tonight, which is below flood stage. The river will fall below 9 feet by Saturday morning. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. * Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$ OKC021-041-301556- /O.CAN.KTSA.FL.Y.0022.000000T0000Z-190531T1335Z/ /KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1026 AM CDT Thu May 30 2019 The Flood Advisory is cancelled for The Flint Creek near Kansas. * At 9:30 AM Thursday, the stage was 7.6 feet. * Action stage is 8.0 feet. * Flood stage is 11.0 feet. * Forecast...The river crested below flood stage at 7.9 feet and will continue falling. && LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483 $$
545 WGUS84 KTSA 301916 FLSTSA Flood Advisory National Weather Service Tulsa OK 216 PM CDT Thu May 30 2019 ...The Flood Advisory continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County ...The National Weather Service in Tulsa has issued a Flood Advisory for the following rivers in Oklahoma... Illinois River at Chewey affecting Adair...Cherokee and Delaware Counties OKC001-021-041-310316- /O.NEW.KTSA.FL.Y.0023.190530T1916Z-190531T1600Z/ /CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 216 PM CDT Thu May 30 2019 The National Weather Service in Tulsa has issued a * Flood Advisory for The Illinois River at Chewey. * At 1:15 PM Thursday, the stage was 9.0 feet. * Action stage is 9.0 feet. * Flood stage is 12.0 feet. * Forecast...The river is cresting at action stage and will begin to fall this afternoon. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases due to strong turbulence. && LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487 $$ OKC021-310316- /O.CON.KTSA.FL.Y.0021.000000T0000Z-190602T0300Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 216 PM CDT Thu May 30 2019 The Flood Advisory continues for The Illinois River near Tahlequah * until Saturday evening. * At 1:30 PM Thursday, the stage was 9.5 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river will rise to near 10.7 feet late tonight, which is below flood stage. The river is forecast to fall below action stage late Friday night. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. * Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
222 WGUS84 KTSA 310341 FLSTSA Flood Advisory National Weather Service Tulsa OK 1041 PM CDT Thu May 30 2019 ...The Flood Advisory continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County OKC021-311141- /O.CON.KTSA.FL.Y.0021.000000T0000Z-190602T0300Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1041 PM CDT Thu May 30 2019 The Flood Advisory continues for The Illinois River near Tahlequah * until Saturday evening, or until the advisory is cancelled. * At 10:30 PM Thursday, the stage was 10.9 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river is below flood stage and will continue to fall but will remain above action stage through Friday. The river will fall below action stage Friday night. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. * Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
409 WGUS84 KTSA 310741 FLSTSA Flood Advisory National Weather Service Tulsa OK 241 AM CDT Fri May 31 2019 ...The Flood Advisory continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County OKC021-311541- /O.CON.KTSA.FL.Y.0021.000000T0000Z-190602T0300Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 241 AM CDT Fri May 31 2019 The Flood Advisory continues for The Illinois River near Tahlequah * until Saturday evening, or until the advisory is cancelled. * At 2:30 AM Friday, the stage was 10.9 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river is below flood stage and will continue to fall below action stage by early Sunday morning. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. * Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
584 WGUS84 KTSA 311456 FLSTSA Flood Advisory National Weather Service Tulsa OK 956 AM CDT Fri May 31 2019 ...The Flood Advisory continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County OKC021-312255- /O.CON.KTSA.FL.Y.0021.000000T0000Z-190602T0300Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 956 AM CDT Fri May 31 2019 The Flood Advisory continues for The Illinois River near Tahlequah * until Saturday evening. * At 9:30 AM Friday, the stage was 10.2 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river is below flood stage and will continue to fall, but will remain above action stage through late tonight. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
482 WGUS84 KTSA 311928 FLSTSA Flood Advisory National Weather Service Tulsa OK 228 PM CDT Fri May 31 2019 ...The Flood Advisory continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County OKC021-010327- /O.CON.KTSA.FL.Y.0021.000000T0000Z-190602T0300Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 228 PM CDT Fri May 31 2019 The Flood Advisory continues for The Illinois River near Tahlequah * until Saturday evening, or until the advisory is cancelled. * At 1:30 PM Friday, the stage was 9.7 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river is below flood stage and will continue to fall but will remain above action stage through early Saturday morning. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
925 WGUS84 KTSA 010220 FLSTSA Flood Advisory National Weather Service Tulsa OK 920 PM CDT Fri May 31 2019 ...The Flood Advisory continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County OKC021-011019- /O.CON.KTSA.FL.Y.0021.000000T0000Z-190602T0300Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 920 PM CDT Fri May 31 2019 The Flood Advisory continues for The Illinois River near Tahlequah * until Saturday evening, or until the advisory is cancelled. * At 8:30 PM Friday, the stage was 9.0 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river is at action stage at this time and will fall below action stage Saturday before dawn. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
667 WGUS84 KTSA 010359 FLSTSA Flood Advisory National Weather Service Tulsa OK 1059 PM CDT Fri May 31 2019 ...The Flood Advisory is cancelled for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County OKC021-010429- /O.CAN.KTSA.FL.Y.0021.000000T0000Z-190602T0300Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1059 PM CDT Fri May 31 2019 The Flood Advisory is cancelled for The Illinois River near Tahlequah. * At 10:30 PM Friday, the stage was 8.9 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river has fallen below the action stage and will continue to slowly fall. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at May 29, 12:37 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 29, 12:37 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1237 PM CDT Wed May 29 2019
.AVIATION...
CONCERNING TAF SITES
KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread convection will continue through 00z across much of the
area with areal coverage decreasing from NW to SE after 02z. KBVO
may be the exception with TSRA ending between 22-00z. MVFR cigs to
prevail for most of the period, with cigs lifting to VFR levels
during the overnight period. VFR conditions then will prevail for
the remainder of the TAF period.
&&
.PREV DISCUSSION... /Issued 1030 AM CDT Wed May 29 2019/
DISCUSSION...
Main update to the zones is adding severe watch 289 to most of
eastern OK and all of northwest AR. Tweaked pops some through 18z,
but otherwise rest of forecast elements have been left as they
are. Favorable environment for severe this afternoon will focus
across SE OK and NW AR, where the potential for supercells will be
in place. Additionally, the threat for heavy rainfall ahead of a
slowly moving frontal boundary will persist across the entire
area. Quick onset flash flooding, especially across northeast
Oklahoma will be possible through the afternoon. The heavy rain
potential will slowly shift southeast of the I-44 corridor by
late afternoon or early evening.
Updated ZFP/PFM/AFM already sent.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Thursday morning for OKZ049-053>076.
AR...Flash Flood Watch through Thursday morning for ARZ001-002-010-
011-019-020-029.
&&
AVIATION.....23Hazardous weather outlook, May 29, 8:55 AM CDT, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service Tulsa OK 855 AM CDT Wed May 29 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 855 AM CDT Wed May 29 2019 ...SEVERE WEATHER WITH HEAVY RAINFALL EXPECTED TODAY... ...DANGEROUS TO POTENTIALLY CATASTROPHIC FLOODING POSSIBLE... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and western Arkansas. ONSET...Mainly This afternoon. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and western Arkansas. ONSET...This Morning. AREA AT GREATEST RISK...Southeast Oklahoma into western Arkansas. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and western Arkansas. ONSET... This Morning. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Southeast Oklahoma into western Arkansas. DISCUSSION... Storms have developed across parts of central and eastern Oklahoma this morning. These storms will spread northeast and expand in areal coverage as the morning progresses. Meanwhile, a cold front extending from north central to southwest Oklahoma. This boundary will slowly sag into eastern Oklahoma today. As upper level energy spreads into the region, showers and thunderstorms will continue to increase along and southeast of the Interstate 44 corridor and push southeast during the afternoon. Cities along the Arkansas River may experience flooding in areas that typically remain dry and there is potential for catastrophic flooding should the heavier totals be realized near the larger Arkansas river channel. Scattered strong to severe storm potential will continue through the day. These storms will be capable of producing large hail, damaging winds and isolated tornadoes. The highest severe risk will be across southeast portions of Oklahoma into western Arkansas during the afternoon, with a transition to heavy rain and flooding by tonight as the front moves through the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY and FRIDAY...No Hazards. SATURDAY through TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... After a brief period of dry weather Thursday and Friday, thunderstorm chances return by the weekend and continue into early next week. The threat of organized severe weather will be less, but there remains potential for at least locally heavy rainfall. EMERGENCY MANAGEMENT PLANNING STATEMENT... An organized severe weather event is expected Wednesday with warnings and watches for both flash flooding and severe weather likely for portions of the area. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 29, 12:21 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1221 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM TSTM WND DMG HIGHFILL 36.26N 94.36W
05/29/2019 BENTON AR LAW ENFORCEMENT
POLICE REPORT TREES AND POWER LINES DOWN. REPORT RELAYED
BY MEDIA.
&&
JDSSpecial weather statement, May 29, 12:35 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1235 PM CDT Wed May 29 2019
OKZ066-067-070-071-291815-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
1235 PM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...SOUTH
CENTRAL WAGONER...NORTHWESTERN MUSKOGEE AND EASTERN OKMULGEE COUNTIES
UNTIL 115 PM CDT...
At 1235 PM CDT, a strong thunderstorm was located near Hoffman,
moving northeast at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Muskogee... Okmulgee...
Henryetta... Haskell...
Morris... Dewar...
Schulter... Oktaha...
Taft... Boynton...
Grayson... Council Hill...
Rentiesville... Hoffman...
Stidham... Bald Hill...
Lake Eufaula State Park... Wainwright...
Summit... Hitchita...
This includes Interstate 40 in Oklahoma between mile markers 240 and
262.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3531 9568 3546 9601 3585 9590 3585 9561
3579 9527
TIME...MOT...LOC 1735Z 224DEG 29KT 3551 9580
69Local storm report, May 29, 12:43 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1243 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM TSTM WND DMG 2 NE SILOAM SPRINGS 36.21N 94.51W
05/29/2019 BENTON AR PUBLIC
MULTIPLE TREES DOWN, BLOCKING DAWN HILL ROAD NORTHEAST OF
SILOAM SPRINGS. REPORT RELAYED BY MEDIA.
&&
JDSLocal storm report, May 29, 1:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
120 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM FLASH FLOOD 4 WNW TULSA 36.16N 95.99W
05/29/2019 TULSA OK EMERGENCY MNGR
NEIGHBORHOOD STREET FLOODING IN THE 4300-4500 BLOCK OF W.
5TH ST. DUE TO HEAVY RAIN.
&&
NMMLocal storm report, May 29, 1:22 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
122 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL OAK GROVE 36.46N 93.45W
05/29/2019 E1.00 INCH CARROLL AR PUBLIC
RELAYED BY NWS SPRINGFIELD.
&&
JDSSpecial weather statement, May 29, 1:53 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
153 PM CDT Wed May 29 2019
ARZ029-OKZ076-291945-
Sebastian AR-Le Flore OK-
153 PM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SEBASTIAN AND
NORTHEASTERN LE FLORE COUNTIES UNTIL 245 PM CDT...
At 153 PM CDT, a strong thunderstorm was located near Cameron, moving
northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Fort Smith... Poteau...
Greenwood... Pocola...
Arkoma... Hackett...
Bonanza... Midland...
Cameron... Excelsior...
Jenny Lind... Rock Island...
Braden... Mill Creek...
Rye Hill... Jenson...
This includes Interstate 540 between mile markers 10 and 14.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CDT for west central
Arkansas...and southeastern and east central Oklahoma.
LAT...LON 3520 9418 3497 9450 3510 9466 3531 9449
3531 9448 3532 9448 3538 9443
TIME...MOT...LOC 1853Z 222DEG 20KT 3510 9452
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:27 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 48 min |
| May 28, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 35 min |
| May 29, 12:57 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 33 min |
| May 29, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 48 min |
| May 29, 1:35 AM CDT | Severe Thunderstorm Warning | TSA | Haskell | 40 min |
| May 29, 1:48 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 42 min |
| May 29, 1:59 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 46 min |
| May 29, 2:21 AM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 39 min |
| May 29, 8:06 AM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 29, 8:31 AM CDT | Special Weather Statement | TSA | Okmulgee | 44 min |
| May 29, 8:52 AM CDT | Special Weather Statement | TSA | Creek, Okmulgee, Wagoner | 53 min |
| May 29, 9:01 AM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 119 min |
| May 29, 9:13 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 47 min |
| May 29, 9:31 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 44 min |
| May 29, 9:54 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 51 min |
| May 29, 9:59 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 46 min |
| May 29, 10:05 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 40 min |
| May 29, 10:17 AM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 118 min |
| May 29, 10:17 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 43 min |
| May 29, 10:42 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 48 min |
| May 29, 10:43 AM CDT | Flash Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee | 5 hr |
| May 29, 10:46 AM CDT | Special Weather Statement | TSA | Creek | 44 min |
| May 29, 10:56 AM CDT | Special Weather Statement | TSA | Craig | 49 min |
| May 29, 11:04 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 116 min |
| May 29, 11:26 AM CDT | Special Weather Statement | TSA | Okmulgee, Rogers, Tulsa, Wagoner | 64 min |
| May 29, 11:30 AM CDT | Flash Flood Warning | TSA | Cherokee, Muskogee, Wagoner | 5 hr |
| May 29, 11:45 AM CDT | Special Weather Statement | TSA | Okfuskee | 45 min |
| May 29, 12:10 PM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 7 hr |
| May 29, 12:35 PM CDT | Special Weather Statement | TSA | McIntosh | 40 min |
| May 29, 12:48 PM CDT | Flash Flood Warning | TSA | Adair | 5 hr |
| May 29, 12:55 PM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Sequoyah | 5 hr |
| May 29, 1:09 PM CDT | Flash Flood Warning | TSA | Muskogee, Okfuskee, Okmulgee | 5 hr |
| May 29, 1:53 PM CDT | River Flood Warning | TSA | Creek | 20 hr |
| May 29, 2:01 PM CDT | Special Weather Statement | TSA | Latimer | 59 min |
| May 29, 2:04 PM CDT | Special Weather Statement | TSA | Choctaw | 56 min |
| May 29, 2:34 PM CDT | Special Weather Statement | TSA | LeFlore | 56 min |
| May 29, 2:41 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 4 more | 3 hr |
| May 29, 2:46 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 59 min |
| May 29, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 46 min |
| May 29, 4:17 PM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 3 more | 24 hr |
| May 29, 4:25 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 4 more | 48 hr |
Nearby
River Flood Advisories in Oklahoma, 2019Every river flood advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.